# SDR CALA2023072102295

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 65,171 hours, 28,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 287690
- Condition: Inoperative
- Location: 13wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (13WL) FAILED ON EMERGENCY LIGHTNING BATTERY CAPACITY TEST AND REQUIRE REPLACEMENT. REPLACEMENT PERFORMED IAW AMM:33-51-38-000-002/33-51-38-400-002 REV 120. P/N OFF:AD3214-31 S/N OFF:287690, P/N ON:AD3214-31, S/N ON:291649. EPSU BATTERY (13WL) FAILED ON EMERGENCY LIGHTNING BATTERY CAPACITY TEST AND REQUIRE REPLACEMENT. REPLACEMENT PERFORMED IAW AMM:33-51-38-000-002/33-51-38-400-002 REV 120. P/N OFF:AD3214-31 S/N OFF:287690, P/N ON:AD3214-31, S/N ON:291649.
